Lyrica for Water storages treatment

We have 866 consumer reports for treatment of Water storages with Lyrica. Water storages used in 0% of cases.

Patients statistics on Water storages for Lyrica

Female
Male

Average weight in Lbs
180.78
0

Average height in Ft
5′ 7″
0

Average age
54
0

Lyrica Circle Diagram 3 consumers of 866 reported about Water storages

  1. Karen J. Creamer says:
    3.0 rating

    Lyrica for Water storages

    The use of Lyrica 300 mg / day has helped a lot in terms of pain (leg pain, back problems). I stopped the medication because of the enormous weight gain of 14 kg (from 70 to 84. After I discontinued the medication, I have already lost 10 kg, but I’m tired again.) At the moment I’m in despair, because I just can not (without having to change my diet) with this weight gain as an obvious side effect, because, among other things, the weight is not good for the spine and joints.

    Side effects: Increase in weight
  2. Carmen J. Finn says:
    4.0 rating

    Lyrica for Water storages; Bipolar disorder; High blood pressure

    Unfortunately, antidepressants do not show the desired effect or only briefly. For about 4 years I react massively with water retention in the whole body. Hands, legs, feet and face are swollen early on. For about 1 year I am reacting to new drugs with acute respiratory distress, I have the feeling my legs buck at any moment and of course I am afraid of any new tablet (whether painkillers or new drug) I get every 4 weeks vitamin D and folic acid injected. I generally feel better afterwards, that is to say, I have only slight depressive moods, more drive and drive. But after every injection my tongue swells up after 10 minutes, after about half an hour I feel like I have only cotton wool in my head, my legs get heavy and I stand somehow beside me. 3 hours later, it feels like my trachea is slamming and I’m having trouble breathing. I always react quite heavily to medication, need only small doses and sometimes react paradoxically. In a psychiatric hospital, I got a spray because of lack of air during the creeping in of a drug, which should help me to be able to breathe normally again. After taking the spray I was able to breathe again, but I was also in the mania swung and totally unable to move. The whole took an hour. A nurse sat by my bed. Otherwise no one would have believed me. Now I do not know what to do about taking new medicines. I do not even dare to take a painkiller. Could there be a drug allergy?